Claritin Allergy Antihistamine Loratadine 10mg - 1 Tablet

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$1.29 ea.
You save:

$-1.29 ()

Enter your desired quantity or use the buttons

Order as few as 2 pieces.

Sorry, only multiples of 2 are accepted.

Sorry, 100000 is highest quantity you can order.

Sorry, a minimum value of 2 or multiples of 2 are accepted.

Please enter a valid number.

You may also like:


Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

  • Claritin 24 Hour Allergy Medicine, Antihistamine Tablets.
  • Claritin 24 Hour Non-Drowsy Allergy Relief Tablets,10 mg.
  • Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief.
  • Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens.
  • Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.
  • Contains 10 mg of loratadine per tablet.
  • For adults and children ages 6+

Ingredients:

Active Ingredients: Loratadine 10 mg (Antihistamine).

Inactive Ingredients: Corn starch, lactose monohydrate, magnesium stearate

Why Choose Us

You may also like